Alert archive / Tennessee / Flash Flood Warnings in 2006
Flash Flood Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Sep 23, 2006, 4:14 PM EDT for McMinn County, Monroe County, Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2006, 4:14 PM EDT (20:14 UTC)
- Expired
- Sep 23, 2006, 7:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
Counties McMinn County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 116 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 4:30 PM EDT | FLASH FLOOD | Athens, TN | FROM 430 THROUGH AROUND 630 PM EDT...WIDESPREAD FLOODING OCCURRED COUNTYWIDE. MANY ROADS WERE CLOSED...SEVERAL MUDSLIDES OCCURRED AND A FEW TREES DOWNED DUE TO FLOODING. REPORTED BY THE MCMINN COUNTY HIGHWAY DEPARTMENT. |
| Sep 23, 5:00 PM EDT | FLASH FLOOD | Sweetwater, TN | SEVERAL STREETS FLOODED AND CARS STALLED OUT IN SWEETWATER. REPORTED BY THE MONROE COUNTY SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -276 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMRX 232016
FFWMRX
TNC107-123-232315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 PM EDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCMINN COUNTY IN EAST TENNESSEE
THIS INCLUDES THE CITY OF ATHENS
NORTHWESTERN MONROE COUNTY IN EAST TENNESSEE
THIS INCLUDES THE CITIES OF...SWEETWATER...MADISONVILLE
* UNTIL 715 PM EDT
* AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN HEAVY ENOUGH TO CAUSE FLASH FLOODING FROM A THUNDERSTORM OVER
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VONORE...
NIOTA...MURRAY STORE AND CLEAR WATER.
THIS IS A POTENTIALLY DANGEROUS SITUATION. TWO TO THREE INCHES OF
RAIN HAS FALLEN IN THIS AREA SINCE THIS MORNING AND ANOTHER TWO
INCHES OF RAIN IS POSSIBLE IN A FEW HOURS.
RUNOFF FROM HEAVY RAIN WILL CAUSE FLOODING OF CREEKS AND STREAMS, LOW
LYING FARMLAND, AND ROADS ADJACENT TO STREAMS. OTHER LOW LYING PLACES
THAT NORMALLY FLOOD EASILY COULD BECOME DEATH TRAPS. IF YOU COME TO A
FLOODED OR CLOSED ROAD...TURN AROUND DONT DROWN THIS IS A LIFE
THREATENING SITUATION.
LAT...LON 3561 8419 3527 8456 3527 8460 3540 8483
3565 8462 3563 8450 3567 8450 3565 8446
3567 8443 3564 8438 3567 8435 3567 8431
$$
BB1 follow-up statement
000
WGUS74 KMRX 232301
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 PM EDT SAT SEP 23 2006
TNC107-123-232315-
MCMINN TN-MONROE TN-
658 PM EDT SAT SEP 23 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 715 PM EDT FOR NORTHWESTERN
MONROE AND MCMINN COUNTIES...
AT 653 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER THE FAR
NORTHERN MCMINN...MONROE COUNTY LINE MOVING QUICKLY NORTHEAST. IT
WILL BE OUT OF THE WARNED AREA BY 715 PM. THE WARNING WILL EXPIRE AT
THAT TIME. SOME LEFTOVER FLOODING MAY OCCUR BUT WILL BE LESS SERIOUS
THAN PREVIOULY. MORE WARNINGS MAY BE ISSUED LATER AS ANOTHER ROUND
OF HEAVY SHOWERS MOVES INTO THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWEETWATER.
LAT...LON 3561 8419 3527 8456 3527 8460 3540 8483
3565 8462 3563 8450 3567 8450 3565 8446
3567 8443 3564 8438 3567 8435 3567 8431
$$
BBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 2:37 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 23, 2:37 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
237 PM EDT SAT SEP 23 2006
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
SURFACE ANALYSIS SHOWS A FRONT ORIENTED NW TO SE FROM JUST NORTH
OF BNA TO JUST NORTH OF CHA. CELLS ARE CONTINUOUSLY DEVELOPING
ALONG THE FRONT IN THE TENNESSEE VALLEY...AND AS THEY TRACK
NORTHEAST THEY ARE REPEATEDLY MOVING OVER KNOXVILLE. SIGNIFICANT
FLOODING HAS BEEN REPORTED IN KNOX AND LOUDON COUNTIES. THE FLOOD
THREAT SHOULD CONTINUE TO PERSIST FOR SEVERAL MORE HOURS AS THE
FRONT WILL BE SLOW TO MOVE. THE PRESENCE OF THE BOUNDARY ALONG WITH
A STRONG UNIDIRECTIONAL WIND FLOW WILL LEAD TO CELLS TRAINING ALONG
THE VALLEY. MODELS INDICATE HIGH PW OVER THE AREA UNTIL THE COLD
FRONT PASSES THROUGH ON SUNDAY. WILL ISSUE A FLASH FLOOD WATCH FOR
CENTRAL VALLEY AND NORTHERN PLATEAU...WHERE HEAVY RAINS TODAY HAVE
SATURATED SOILS.
SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING TO THE SOUTH OF THE
BOUNDARY...ACROSS NORTHERN AL AND MIDDLE TN. WITH TEMPS IN THE
MID/UPPER 80S AND DEWPOINTS IN THE LOWER 70S...THE AIR MASS IS VERY
UNSTABLE. EXPECT COVERAGE TO INCREASE THROUGH THE AFTERNOON TO OUR
WEST...AND MOVE INTO OUR AREA THIS EVENING. EXPECT STRAIGHT-LINE
WINDS TO BE THE MAIN THREAT WITH A STRONG LOW LEVEL JET. THE
PRESENCE OF THE BOUNDARY...AND BACKED SURFACE WINDS TO THE NORTH OF
IT...WILL ENHANCE THE TORNADO THREAT.
THE CONVECTIVE LINE NOW MOVING INTO WEST TN IS MOVING FASTER THAN
THE MODELS HAVE BEEN SHOWING. WILL BRING CATEGORICAL POPS INTO THE
WESTERN COUNTIES AROUND 06Z...WITH HIGHEST POPS BETWEEN 10Z AND
16Z. GFS CONTINUES TO BE FASTER THAN THE NAM...AND APPEARS TO BE
CLOSER TO THE TIMING OF THE CURRENT CONVECTION. IT TAKES THE PRECIP
TO OUR EASTERN BORDER AROUND 18Z...WITH RAPID DRYING BY 00Z. WILL
KEEP A CHANCE POP IN THE EAST SUNDAY EVENING...WITH NO POPS AFTER
06Z.
.LONG TERM (MONDAY THROUGH SATURDAY)...
HIGH PRESSURE OVER TEXAS ON MONDAY WILL SHIFT TO THE EAST AND
DOMINATE THE EASTERN SEABOARD THROUGH WEDNESDAY. A DRY NORTHWEST
FLOW ALOFT WILL KEEP SKIES MOSTLY CLEAR...AND TEMPERATURES ARE
EXPECTED TO BE NEAR NORMAL.
CONFIDENCE IS LOW FOR THURSDAY AND BEYOND AS THE GFS IS
INCONSISTENT WITH ITSELF AND OTHER MODELS REGARDING A LOW PRESSURE
SYSTEM THAT AFFECTS THE AREA ON THURSDAY/FRIDAY. 06Z GFS SHOWED THE
PRECIP AND FROPA OVER THE AREA ON FRIDAY...BUT THE 12Z GFS HAS
SLOWED DOWN AND NOW SHOWS THE BEST LIFT ON THURSDAY NIGHT. THE
UKMET HAS STAYED WITH A SLOWER SOLUTION. WILL KEEP CHANCE POPS FOR
THURSDAY...RAISE POPS THURSDAY NIGHT TO A CHANCE...AND CARRY A
SLIGHT CHANCE POP ON FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 70 76 57 77 / 90 100 20 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 69 75 56 76 / 70 100 20 10
OAK RIDGE, TN 68 75 54 76 / 80 100 10 10
TRI CITIES AIRPORT, TN 64 74 53 71 / 50 100 20 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
ANDERSON...CAMPBELL...CLAIBORNE...GRAINGER...HAMBLEN...
JEFFERSON...KNOX...LOUDON...MCMINN...MEIGS...MORGAN...NW
BLOUNT...NORTH SEVIER...NORTHWEST COCKE...NORTHWEST
MONROE...RHEA...ROANE...SCOTT TN...AND UNION.
VA...NONE.
&&
DGSHazardous weather outlook, Sep 23, 5:45 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 545 AM EDT SAT SEP 23 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-241000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 445 AM CDT SAT SEP 23 2006 /545 AM EDT SAT SEP 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH FROM THE WEST TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL WILL ALSO BE POSSIBLE...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE OVER THE PLATEAU COUNTIES AND ADJACENT AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT WILL PUSH THROUGH THE REGION ON SUNDAY...AND ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT OR SUNDAY.
In the hours before
Special weather statement, Sep 23, 11:08 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1108 AM EDT SAT SEP 23 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-231930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON 1008 AM CDT SAT SEP 23 2006 /1108 AM EDT SAT SEP 23 2006/ ...SEVERE STORMS POSSIBLE ACROSS THE AREA THIS AFTERNOON AND THIS EVENING... A SURFACE FRONT WILL BE LOCATED ACROSS THE SOUTHERN CUMBERLAND PLATEAU AND SOUTHERN TENNESSEE VALLEY TODAY. THIS BOUNDARY WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON AND THIS EVENING. THE AIR MASS TO THE SOUTH OF THE BOUNDARY IS QUITE UNSTABLE...WHICH WILL ALLOW SOME OF THE STORMS TO STRENGTHEN TO SEVERE LEVELS. THE WINDS ABOVE THE SURFACE ARE VERY STRONG...AND SOME OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS. THERE IS ALSO A POTENTIAL FOR ISOLATED TORNADOES. THE AREA WITH THE GREATEST SEVERE THREAT THIS AFTERNOON WILL BE IN THE CHATTANOOGA AREA. AS THE FRONT PUSHES TO THE NORTH...THE THREAT FOR SEVERE WEATHER WILL SPREAD INTO THE KNOXVILLE AREA THIS EVENING. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. DGS
Local storm report, Sep 23, 12:19 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1219 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD PAINT ROCK 35.74N 84.52W
09/23/2006 ROANE TN EMERGENCY MNGR
ROADS ARE FLOODED IN SOUTHEAST ROANE COUNTY...PEOPLE
TRAPPED IN CARS HAD TO BE RESCUED. SOME CREEKS HAVE
OVERFLOWED THEIR BANKS.
&&
DGSLocal storm report, Sep 23, 2:58 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
258 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD LOUDON 35.74N 84.36W
09/23/2006 LOUDON TN LAW ENFORCEMENT
SIGNIFICANT FLOODING ACROSS THE EASTERN HALF OF THE
COUNTY WITH SEVERAL ROADS CLOSED. A FEW PEOPLE EVACUATED
FROM HOMES AND CARS. REPORTED BY DISPATCH.
0145 PM FLASH FLOOD LOUDON 35.74N 84.36W
09/23/2006 LOUDON TN LAW ENFORCEMENT
SIGNIFICANT FLOODING CONTINUED AND IS ONGOING ACROSS THE
ENTIRE COUNTY AS OF 235 PM EDT. NUMEROUS ROADS CLOSED
INCLUDING INTERSTATE 75 AT MILE MARKER 70. NUMEROUS
EVACUATIONS OF PEOPLE FROM HOMES AND CARS HAVE OCCURRED
AND ARE ONGOING. REPORTED BY DISPATCH.
&&
FERRELLLocal storm report, Sep 23, 3:21 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
321 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM FLASH FLOOD PAINT ROCK 35.74N 84.52W
09/23/2006 ROANE TN EMERGENCY MNGR
HEAVY RAIN AND FLOODING CONTINUED THROUGH UNTIL AROUND
130 PM EDT. REPORTED BY THE ROANE COUNTY EMERGENCY
MANAGER.
0230 PM FLASH FLOOD KNOXVILLE 35.97N 83.95W
09/23/2006 KNOX TN TRAINED SPOTTER
A SMALL STREAM OUT OF ITS BANKS AND ROADS CLOSED AT
BRIDGEWATER ROAD AND CROSS PARK ROAD. REPORTED BY STORM
SPOTTER.
0254 PM FLASH FLOOD KNOXVILLE 35.97N 83.95W
09/23/2006 KNOX TN AMATEUR RADIO
LOVES CREEK UNDERPASS ON RUTLEDGE PIKE IS UNDER WATER.
REPORTED BY HAM RADIO OPERATOR.
0300 PM FLASH FLOOD KNOXVILLE 35.97N 83.95W
09/23/2006 KNOX TN PUBLIC
WATER FLOWING INTO BASEMENTS OF HOMES IN THE CEDAR BLUFF
AREA. REPORTED BY THE PUBLIC.
&&
FERRELLLocal storm report, Sep 23, 3:28 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 3 NW LOUDON 35.77N 84.40W
09/23/2006 LOUDON TN AMATEUR RADIO
PINE GROVE PROVIDENCE ROAD HAS BEEN WASHED OUT. REPORTED
BY THE LOUDON COUNTY EMERGENCY MANAGER.
&&
FERRELLThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 8:32 AM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 28 min |
| Sep 23, 11:51 AM EDT | Flash Flood Warning | MRX | Knox, Loudon | 114 min |
| Sep 23, 12:18 PM EDT | Flash Flood Warning | MRX | Roane | 117 min |
| Sep 23, 1:45 PM EDT | Flash Flood Warning | MRX | Knox, Loudon | 60 min |
| Sep 23, 2:19 PM EDT | Flash Flood Warning | MRX | Roane | 3 hr |
| Sep 23, 2:45 PM EDT | Flash Flood Warning | MRX | Knox, Loudon | 3 hr |
| Sep 23, 2:58 PM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Claiborne, Cocke, Grainger and 13 more | 12 hr |
| Sep 23, 3:46 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 18 min |
| Sep 23, 7:21 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 39 min |
Nearby
Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.